A conception of optimality for algorithms and its application to the optimal search for a minimum
Applicationes Mathematicae, Tome 15 (1976) no. 4, pp. 499-510
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
DOI :
10.4064/am-15-4-499-510
Affiliations des auteurs :
A. Adamski 1 ; A. Korytowski 1 ; W. Mitkowski 1
@article{10_4064_am_15_4_499_510,
author = {A. Adamski and A. Korytowski and W. Mitkowski},
title = {A conception of optimality for algorithms and its application to the optimal search for a minimum},
journal = {Applicationes Mathematicae},
pages = {499--510},
year = {1976},
volume = {15},
number = {4},
doi = {10.4064/am-15-4-499-510},
zbl = {0379.49023},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-15-4-499-510/}
}
TY - JOUR AU - A. Adamski AU - A. Korytowski AU - W. Mitkowski TI - A conception of optimality for algorithms and its application to the optimal search for a minimum JO - Applicationes Mathematicae PY - 1976 SP - 499 EP - 510 VL - 15 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-15-4-499-510/ DO - 10.4064/am-15-4-499-510 LA - en ID - 10_4064_am_15_4_499_510 ER -
%0 Journal Article %A A. Adamski %A A. Korytowski %A W. Mitkowski %T A conception of optimality for algorithms and its application to the optimal search for a minimum %J Applicationes Mathematicae %D 1976 %P 499-510 %V 15 %N 4 %U http://geodesic.mathdoc.fr/articles/10.4064/am-15-4-499-510/ %R 10.4064/am-15-4-499-510 %G en %F 10_4064_am_15_4_499_510
A. Adamski; A. Korytowski; W. Mitkowski. A conception of optimality for algorithms and its application to the optimal search for a minimum. Applicationes Mathematicae, Tome 15 (1976) no. 4, pp. 499-510. doi: 10.4064/am-15-4-499-510
Cité par Sources :